Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I got off accutane about 7 months or so ago. It definitely cleared up my cystic acne and most other acne. I still have lots of blackheads on my nose and some cheeks and started getting some little pustules, so I went to my derm. He gave me Azcone. I started using that, but quit and instead started using this Avita I had leftover from before my Tane. Besides my blackheads on my nose/cheeks and a few pustules and stuff, I don't have much acne. However, I do have a little bit of scarring and enlarged pores. Not much of the big rolling kind, but still. Anyway, I started using Avita and wanted to know a few things.

1. Should I be using it before bed every night? or should i only use it every other night or something?

2. My face definitely feels a lot smoother and there's not much live acne now that i've been on Avita for a week or so, but my pores actually look a bit bigger/darker and more prominent. some of my redness and scarring seems to be lightening, but other scarring feels like its deepening or something. is this common? Will this get better? and how long?

see, the enlarged pores and little scarring is what actually bothers me most, so id quit avita if it meant my pores appearing a little smaller and maybe having a few pustules. should i keep taking it?

thanks!

oh also i have Avita cream .025. is that bad for what i want (smoother skin/fading of scars/no acne and less blackheads).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×